BeeRae22 Posted December 27, 2015 Report Share Posted December 27, 2015 So, we have been weaning dd10 off of abx after nearly 2 years of treatment.... She was taking full doses of zith, Bactrim and Minocycline for a long time. We were successful in withdrawing the mino at the beginning of fall with no problems. About 3 1/2 weeks ago we stopped Bactrim. She has been "edgy" since then. The past 7-10 days or so, she's had several "episodes". To make this more confusing, we just confirmed that my ds7 has strep. Now I'm not sure if dd is flaring from stopping Bactrim, or if she's flaring from ds's strep, or both? What would you do? Wait it out and hope it doesn't get worse? Go back on Bactrim to see if that helps? I'm so tired of this roller coaster, I want off! And somehow, even though dd is 100x better than she was during her initial 8-12 month exacerbation, I seem to be almost having a harder time dealing with her now than I did then.... PTSD I guess. I also have a lot of other personal issues to deal with now too, but I just can't stand it sometimes- I really feel like I'm going to snap. My son is exhibiting classic pandas symptoms now too- but thankfully his symptoms have been mild and easier to handle (so far). Please share opinions on what you think about dd's situation. I'm going to call her doc on Monday, and will take his suggestions but ultimately I'll need to decide. I hope everyone had a nice holiday.... I'm so glad the majority of it is over- I really didn't know if I was going to make it through! Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now